# SDR MWEA050028

- Difficulty date: February 25, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 47,442 hours, 42,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING WIRES EXPOSED.  REPAIRED WIRES AND SECURED END CAP IAW 20-50-00 AND 33-50-00.  OPERATION CHECK GOOD.
